# SDR DL764091310

- Difficulty date: August 4, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 31,318 hours, 9,180 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780S39103
- Part serial: 1251
- Condition: Unserviceable
- Location: Bleeed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BLEED ISLN VALVE EICAS MSG DURING TAXI OUT.  REPLACED RT BLEED ISLN VALVE PER AMM.  OPS CHECK OK.  LEAK CHECK OK.  MPN 2780S39-103.
